The transformation of operator sums
Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 762-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_4_a3,
author = {S. I. Osipov},
title = {The transformation of operator sums},
journal = {Doklady Akademii Nauk},
pages = {762--763},
year = {1967},
volume = {175},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a3/}
}
S. I. Osipov. The transformation of operator sums. Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 762-763. http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a3/